# SDR TWAA9806904

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND CABIN CHAIR AND FLOORBEAM SUPPORT CRACKED AT STATION 680, LBL 22 IN.  REPLACED PART PER SRM 51-01-01 AND STANDARD PRACTICES.  (M)
